Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
elladp

accutane makes my pimples stick around

Recommended Posts

I just started accutane and i'm on a really low dose; the first i was on 10mg then bumped it up to 20mg this wk so it's been a total of two and a half wks and last wk i started getting painful little cysts; i had one big one on my nose and now i have one on my chin-----but the thing is they're not going away! It's like now they are just red bumps, the red bump won't go away. the cyst won't dry up completely like it would usually for me

help!!!!!!!!!!!!!!

should i put bp on these red bumps, or sa; i dunno but accutane is supposed to get me clearer not worse

thanx

Share this post


Link to post
Share on other sites
I just started accutane and i'm on a really low dose; the first i was on 10mg then bumped it up to 20mg this wk so it's been a total of two and a half wks and last wk i started getting painful little cysts; i had one big one on my nose and now i have one on my chin-----but the thing is they're not going away! It's like now they are just red bumps, the red bump won't go away. the cyst won't dry up completely like it would usually for me

help!!!!!!!!!!!!!!

should i put bp on these red bumps, or sa; i dunno but accutane is supposed to get me clearer not worse

thanx

dont feel like you always need to do something to your face. trust me, dont pick, dont pop, dont touch and dont put any bp or sa. my advice is just to moisturize and leave your face alone and they will go away eventually

Share this post


Link to post
Share on other sites
I just started accutane and i'm on a really low dose; the first i was on 10mg then bumped it up to 20mg this wk so it's been a total of two and a half wks and last wk i started getting painful little cysts; i had one big one on my nose and now i have one on my chin-----but the thing is they're not going away! It's like now they are just red bumps, the red bump won't go away. the cyst won't dry up completely like it would usually for me

help!!!!!!!!!!!!!!

should i put bp on these red bumps, or sa; i dunno but accutane is supposed to get me clearer not worse

thanx

don't touch them!

accutane slows down the skin's healing process alot, so any spots/cysts you get will stick around for a long time (1-2 weeks in my case). so what you're seeing is normal and it'll go away if just wait

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×